# SDR YENA2025041400401

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 68,172 hours, 24,283 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#613, HPN-FLL. 'CABIN ODOR EVENT DURING CLIMBOUT. SMELLED LIKE DIRTY SOCKS; FOUND APU LEAKS OIL DEFERRAL APU ACCOMPLISHED LEVEL A DECONTAMINATION OF THE ECS REF AMM 21-00-00-615-802 NO SMELLS AT THIS TIME.'
